Complemented sublattice of the Banach envelope of $operatorname{Weak}L_1$ isomorphic to $ell^p$
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 209-218
Printed June 1, 2007
JeongHeung Kang
Korea Military Academy
Abstract : In this paper we investigate the $\ell^p$ space structure of the Banach envelope of $\operatorname{Weak}L_1$. In particular, the Banach envelope of $\operatorname{Weak}L_1$ contains a complemented Banach sublattice that is isometrically isomorphic to the nonseparable Banach lattice $\ell^p$, $(1 \leq p
Keywords : complemented sublattices, Banach envelope of $\operatorname{Weak}L_1$
MSC numbers : 46B03
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd